MathSciNet Relay Station
MathSciNet bibliographic data
MR9977 (5,232c) 27.2X
Rickart, C. E. Decomposition of additive set functions. Duke Math. J. 10, (1943). 653–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement